# SDR DXTA200803214

- Difficulty date: August 3, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT`S BRAKES ARE VERY SQUISHY.  TAKES MUCH MORE THAN NORMAL PRESSURE WHEN APPLYING BRAKES.  (S)
